CSN Login
Members Online: 8

Should I be alarmed about having discharge

patacz
Posts: 64
Joined: Sep 2010

Hello everyone,
I am having a discharge and I am not sure when is coming from, but its clear, thick, and a little sticky. Did anybody had this problem? Since I completed my treatment, about three months ago. I had UTI twice, so I am thinking this is related, but I am not sure. I am single, working long hours, and so tired of doctors. I am sorry, I just thought I had to share that. I know some of you are going through the same thing. It seems like one thing gets fixed, and something else pops up. Thank you in advance!

mp327's picture
mp327
Posts: 3017
Joined: Jan 2010

I had a mucous-type anal discharge prior to treatment and after treatment (which lasted for quite some time). I'm now 2 years out of treatment and still have mucous on occasions. Mine is definitely anal discharge. I would suggest bringing this to the attention of your doctor. However, since you are not that long out of treatment, this is probably normal. Just run it by your doc for peace of mind.

patacz
Posts: 64
Joined: Sep 2010

Thank you for your reply, your commnets are always helpful. I will mention it to the dr. on my next visit.

sephie's picture
sephie
Posts: 541
Joined: Apr 2009

i am 15 months post treatment and still have a mucous discharge about once per month. i do not even worry about it. probably our systems are so harmed that it takes a lot of time to get all healed and perhaps something i eat causes it. they ask me about discharge when I go to MDA but have not seemed concerned. I have had no UTI's . so happens even without those. i do have red blood cells and hemoglobin in every microscopic lab test urinalysis so I go to have a cystoscope to be sure nothing wrong with my bladder. the poor bladder got lots of radiation also so hope it is just that. during my radiation , they did not use the dilator to lift the bladder .

patacz
Posts: 64
Joined: Sep 2010

Our organs recived so much radiation, that not having to deal with UTI's its very good news. I am single and use the dilator now, and everytime I do, it gets worse, I am begining to think I am alergic to it. Stay well, and thanks for the reply

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network